# SDR GTIA2024031237980

- Difficulty date: March 9, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N692NK
- Make and model: Airbus A320-232
- Aircraft serial: 8611
- Aircraft time: 17,292 hours, 7,873 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUSPECTED FUME EVENT ON APPROACH TO MCO AT APPROX 5000FLT FA REPORTS DIRTY SOCK SMELL ALSO NOTICED BY REST OF CREW.SMELL REMAINED NOTICEABLE DURING TAXI UNTIL ENG 2 SHUTDOWN.2 PAX/FA SICK-PERFORMED AIR QUALITY EVENT IN REF TO TI 2100-2002-CEO ALSO PERFORMED DECONTAMINATION OF THE ECS IAW AMM 21-00-00-615-802-A NO FINDINGS OR ODORS NOTED AT THIS TIME. A/C OK FOR SERVICE. R&R BOTH PACK 1&2 RECIRCULATION FILTERS IAW AMM 21-21-41
